Ascoril Flu Oral Drops (1Mg+2.5Mg) 15Ml

Ascoril Flu Oral Drops (1Mg+2.5Mg) 15Ml

Item requires a valid prescription

Manufactured By Glenmark (Majesta)

Composition Chlorpheniramine Maleate 1Mg/Ml+Phenylephrine 2.5Mg/Ml

Rs 48.15

MRP Rs 53.50

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Bottle of 15ml Oral Drops )

100% Authentic
Products

Free
Shipping*

Products
Return Policy